default search action
"\(L^{2}\) -discretization error bounds for maps into Riemannian manifolds."
Hanne Hardering (2018)
- Hanne Hardering:
\(L^{2}\) -discretization error bounds for maps into Riemannian manifolds. Numerische Mathematik 139(2): 381-410 (2018)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.